# SDR ABXA20241218263

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 96,626 hours, 23,940 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING    R REV ISLN VAL MSG AFTER ENG START,AC RETURNED TOGATE (BTB) AND MTX GROUNDED AC , MTX DEFERRED RH T/R FOR DEPARTURE IAW MEL ABX-78-31-1, AND RETURNED AC TO SERVICE . AND AC DEPARTED
